Translator Disclaimer
June 2018 Certain subclasses of bi-univalent functions associated with the Chebyshev polynomials based on Hohlov operator
G. Murugusundaramoorthy, K. Vijaya, H. Ö. Güney
Tbilisi Math. J. 11(2): 153-166 (June 2018). DOI: 10.32513/tbilisi/1530842677

Abstract

In this paper we introduce and investigate two new subclasses of the function class $\Sigma$ biunivalent functions in the open unit disk, which are associated with the Hohlov operator, and satisfying subordinate conditions. Furthermore, we find estimates on the Taylor-MacLaurin coefficients $|a_2|$ and $|a_3|$ for functions in these new subclasses by using Chebyshev polynomials. Several new consequences of these results are also pointed out.

Acknowledgment

The authors are grateful to the reviewers of this article, that gave valuable remarks, comments, and advices, in order to revise and improve the results of the paper.

Citation

Download Citation

G. Murugusundaramoorthy. K. Vijaya. H. Ö. Güney. "Certain subclasses of bi-univalent functions associated with the Chebyshev polynomials based on Hohlov operator." Tbilisi Math. J. 11 (2) 153 - 166, June 2018. https://doi.org/10.32513/tbilisi/1530842677

Information

Received: 6 October 2017; Accepted: 2 April 2018; Published: June 2018
First available in Project Euclid: 6 July 2018

zbMATH: 07172271
MathSciNet: MR3954190
Digital Object Identifier: 10.32513/tbilisi/1530842677

Subjects:
Primary: 30C45
Secondary: 30C50

Rights: Copyright © 2018 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 2 • June 2018
Back to Top